Alert archive / New Hampshire / River Flood Warnings in 2009

River Flood Warning 21, NWS Gray, ME

December 27, 2009Merrimack County, New Hampshire

NWS Gray, ME issued this river flood warning at Dec 27, 2009, 7:15 PM EST for Merrimack County, New Hampshire. It took effect at Dec 27, 2009, 7:44 PM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 27, 2009, 7:15 PM EST (00:15 UTC)
In effect from
Dec 27, 2009, 7:44 PM EST
Expired
Dec 28, 2009, 8:06 PM EST
In force
24 hr
Issued by
NWS Gray, ME
Flood severity
Minor

County Merrimack County, NH

The radar

The Portland,ME radar (KGYX), 132 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Suncook River at North Chichester (NCHN3). The gauge peaked at 7.49 ft at Dec 28, 2009, 2:00 AM EST.

actionminormoderate51012/2712/2812/2912/30
Action stage
6 ft
Minor stage
7 ft
Moderate stage
12 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 01089500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS41 KGYX 280015
FLWGYX


BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY, MAINE
715 PM EST SUN DEC 27 2009

...THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN NEW HAMPSHIRE

  SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY


.TYPE A NARRATIVE HERE
RUNOFF FROM RAIN EARLIER IN THE DAY WILL CONTINUE TO CAUSE THE SUNCOOK RIVER AT NORTH CHICHESTER TO RISE THIS EVENING. THE RIVER IS EXPECTED TO CREST DURING THE DAY ON MONDAY. MINOR FLOODING IS EXPECTED. THE RIVER GAUGE MAY BE ICE AFFECTED AND RAPID FLUCTUATIONS IN THE RIVER LEVEL MAY OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC013-281215-
/O.NEW.KGYX.FL.W.0021.091228T0044Z-091229T0100Z/
/NCHN3.1.ER.091228T0044Z.091228T0600Z.091228T1900Z.NO/
715 PM EST SUN DEC 27 2009

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SUNCOOK RIVER AT NORTH CHICHESTER
* FROM THIS EVENING UNTIL MONDAY EVENING.
* AT 6PM SUNDAY THE STAGE WAS...6.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO 
  NEAR 7.6 FEET BY AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TOMORROW EARLY AFTERNOON.

$$
3 follow-up statements
000 
WGUS81 KGYX 280427
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
1127 PM EST SUN DEC 27 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN NEW HAMPSHIRE

  SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MAINE
  PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD 
IS SAFE FOR TRAVEL. TURN AROUND...DONT DROWN

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR
FAVORITE LOCAL MEDIA OUTLET.

&&

MEC005-281215-
/O.CON.KGYX.FL.W.0020.000000T0000Z-091228T1215Z/
/WBKM1.1.ER.091228T0350Z.091228T0600Z.091228T0615Z.NO/
1127 PM EST SUN DEC 27 2009

THE FLOOD WARNING CONTINUES FOR
  THE PRESUMPSCOT RIVER AT WESTBROOK.
* UNTIL EARLY MONDAY MORNING.
* AT 1115 PM SUNDAY THE STAGE WAS 15.0 FEET AND BEGINNING TO CREST.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER WILL FLUCTUATE AROUND FLOOD STAGE THEN FALL BELOW FLOOD STAGE
  THROUGH THE NIGHT.


$$

NHC013-281627-
/O.EXT.KGYX.FL.W.0021.000000T0000Z-091229T0200Z/
/NCHN3.1.ER.091228T0024Z.091228T0600Z.091228T2000Z.NO/
1127 PM EST SUN DEC 27 2009

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SUNCOOK RIVER AT NORTH CHICHESTER.
* UNTIL MONDAY EVENING.
* AT 1115 PM SUNDAY THE STAGE WAS 7.3 FEET AND RISING SLOWLY.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 7.5 FEET THROUGH THE NIGHT.
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.


$$
000 
WGUS81 KGYX 280723
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
223 AM EST MON DEC 28 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MAINE...

  PRESUMPSCOT RIVER AT WESTBROOK AFFECTING CUMBERLAND COUNTY


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN NEW HAMPSHIRE...

  SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR 
FAVORITE LOCAL MEDIA OUTLET.

&&

NHC013-281923-
/O.CON.KGYX.FL.W.0021.000000T0000Z-091229T0200Z/
/NCHN3.1.ER.091228T0024Z.091228T1200Z.091228T2000Z.NO/
223 AM EST MON DEC 28 2009

THE FLOOD WARNING CONTINUES FOR
  THE SUNCOOK RIVER AT NORTH CHICHESTER.
* UNTIL THIS EVENING.
* AT 215 AM THE RIVER WAS CRESTING WITH A STAGE OF 7.5 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL REMAIN NEAR 7.5 FEET THROUGH EARLY THIS MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON.


$$

MEC005-280753-
/O.CAN.KGYX.FL.W.0020.000000T0000Z-091228T1215Z/
/WBKM1.1.ER.091228T0350Z.091228T0415Z.091228T0434Z.NO/
223 AM EST MON DEC 28 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE PRESUMPSCOT RIVER AT WESTBROOK.
* AT 2 AM THE STAGE WAS 14.3 FEET AND FALLING.
* FLOOD STAGE IS 15.0 FEET.


$$
000 
WGUS81 KGYX 281836
FLSGYX


RIVER FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY, ME
136 PM EST MON DEC 28 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NEW HAMPSHIRE

  SUNCOOK RIVER AT NORTH CHICHESTER AFFECTING MERRIMACK COUNTY

THE SUNCOOK RIVER IS STILL FLOWING ABOVE FLOOD STAGE THIS AFTERNOON.
IT IS EXPECTED TO DROP BELOW FLOOD STAGE LATER TODAY. MINOR 
FLOODING IS EXPECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE THROUGH FLOODED AREAS...IT IS IMPOSSIBLE TO KNOW IF THE ROAD IS 
SAFE FOR TRAVEL. TURN AROUND...DONT DROWN

STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO...OR YOUR FAVORITE
LOCAL MEDIA OUTLET.

&&

NHC013-290106-
/O.EXT.KGYX.FL.W.0021.000000T0000Z-091229T0106Z/
/NCHN3.1.ER.091228T0024Z.091228T0815Z.091228T1906Z.NO/
136 PM EST MON DEC 28 2009

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...
THE FLOOD WARNING CONTINUES FOR
  THE SUNCOOK RIVER AT NORTH CHICHESTER.
* UNTIL THIS EVENING.
* AT 1PM MONDAY THE STAGE WAS 7.1 FEET.
* FLOOD STAGE IS 7.0 FEET.
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON.

$$

POHL

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this river flood warning went out at Dec 27, 2:41 PM EST, 4 hours 34 minutes earlier.

Area forecast discussion, Dec 27, 2:41 PM EST, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
241 PM EST SUN DEC 27 2009

.SYNOPSIS...
LOW PRESSURE WILL MOVE EAST...ENTERING SOUTHERN MAINE MONDAY. IT
WILL INTENSIFY AS IT EXITS THROUGH EASTERN MAINE AND THE CANADIAN
MARITIMES MONDAY NIGHT. HIGH PRESSURE WILL BUILD OVER NEW ENGLAND
FROM THE MIDWEST FOR MUCH OF THE REST OF THE WORKWEEK. LOW
PRESSURE WILL DEVELOP ALONG THE MID ATLANTIC THURSDAY. IT WILL
INTENSIFY AND SLOWLY MOVE UP THE COAST TO NEAR CAPE COD ON FRIDAY.
THE STORM MAY STALL IN THE GULF OF MAINE OVER THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
HYDRO: +RA FINALLY EXITING THE FORECAST AREA...BUT NOT UNTIL
AROUND 2 INCHES OF RAIN FELL IN SEVERAL LOCATIONS. ON TOP OF
THAT...SNOWMELT HAS OCCURRED AS WELL. WITH A FROZEN GROUND...THIS
HAS ALLOWED FOR A RAPID RUNOFF INTO THE SMALL RIVERS AND STREAMS.
WILL NEED TO WATCH THIS OVERNIGHT. EXPECT THE SWIFT RIVER IN
ROXBURY AND THE PRESUMPSCOT RIVER IN WESTBROOK TO APPROACH FLOOD
LEVELS OVERNIGHT.

WINDS CONTINUE TO BE VERY GUSTY ALONG THE COAST. HAVE ISSUED A
SHORT TERM SPS FOR THIS OVER THE NEXT FEW HOURS AS STRONGEST
GRADIENT MOVES THROUGH THE REGION.

OTHERWISE...RAIN WILL QUICKLY END OVER NORTHERN AREAS EARLY THIS
EVENING. THEREAFTER...A FEW -SHSN MAY DEVELOP IN THE
MOUNTAINS/HIGHEST TERRAIN.

PARTIAL CLEARING DURING THE NIGHT. EXPECT SOME PATCHY FOG WITH ALL
THE LOW LEVEL MOISTURE IN PLACE AND WARM AIR ABOVE THE SNOWPACK
(WHATS LEFT OF IT).

FOLLOWED A BLEND OF MATCH MOS CLOSELY.

&&

.SHORT TERM /MONDAY/...
CLOUDS QUICKLY RETURN AS LOW PRESSURE REACHES THE SOUTHERN MAINE
COASTLINE BY MONDAY AFTERNOON. EXPECT ACCUMULATING SNOWS ALONG AND
NORTH OF THE PATH OF THE 700 MB LOW. ALSO...THE NORTHERN HALF OF
THE FORECAST AREA MAY NEED A SNOW ADVISORY. WE DO EXPECT THE
POSSIBILITY OF A BRIEF MIX WITH RAIN ALONG THE COAST DUE TO
ONSHORE COMPONENTS IN THE WIND AND WARM BOUNDRY LAYER CONDITIONS.

SYSTEM INTENSIFIES DURING THE AFTERNOON...AND VERTICAL MOTION
FIELDS INCREASE IN THE MOUNTAINS/FOOTHILLS OF MAINE. HAVE OPTED TO
BLEND WITH CARIBOU AND ISSUE A WINTER STORM WATCH FOR THIS REGION.

UPSLOPE AND WRAP AROUND PCPN WILL BEGIN AROUND DARK. LONG TERM
DESK TO PICK IT UP FROM HERE.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
AN INTERESTING WEEK COMING UP. FIRST EVENT WILL EXIT MONDAY NIGHT
AFTER DROPPING A FEW INCHES OF SNOW...THEN ARCTIC AIR COMES IN FOR
TUESDAY. TEMPERATURES WILL NOT RISE MUCH TUESDAY AFTER THE MORNING
LOWS AS THE COLD AIR MOVES IN ON A VERY GUSTY NW WIND. TEMPS
CONTINUE TO DROP THROUGH WED MORNING. WIND CHILL ADVISORIES MAY BE
NEEDED. WED WILL BE BRIGHT BUT STILL A BIT BREEZY AND COLD. WED
NIGHT CLOUDS WILL INCREASE LATE AS WARMER AIR TRIES TO MOVE IN IN
THE MID LEVELS. THURSDAY WILL SEE THICKENING AND LOWERING CLOUDS
AS WARM AIR ADVECTION CONTINUES. SHORTWAVE APPROACHES LATE
THURSDAY AND MODELS SPIN UP A STRONG LOW OFF THE MID ATLANTIC
COAST WITH SNOW MOVING IN. MODELS HAVE BEEN FAIRLY CONSISTENT OVER
THE LAST FEW RUNS ON DEVELOPING THIS LOW. GFS...ECMWF...AND GEM
DIFFER IN THE DETAILS BUT ARE ALL SHOWING STRONG CYCLOGENESIS.
WILL HAVE TO KEEP AN EYE ON TIDES IF THIS SFC LOW DEVELOPS AS
TIDES ARE THE HIGHEST THIS WEEKEND FOR THE MONTH OF JANUARY. TIDES
AT PORTLAND FCST TO BE AROUND 11.5 FEET FRI THRU SUN. LOW ALSO
BECOMES SLOWS DOWN AND REMAINS OFF THE COAST THRU THE WEEKEND.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SHORT TERM...LIFR CONDITIONS IMPROVING OVERNIGHT...TO VFR IN SOME
AREAS. HOWEVER...OTHER REGIONS WILL HAVE PATCHY LOW CLOUDS AND
FOG...SO SOME AIRPORTS WILL REMAIN IN LIFR OR IFR STATUS. ANY
FOG/LOW CLOUDS SHOULD BE GONE BY MONDAY MORNING...BUT LOW CLOUDS
FROM THE WEST RAPIDLY BUILD BACK INTO THE REGION DURING THE DAY.

LONG TERM...IFR EARLY MONDAY EVEN THE IMPROVING ON A STRONG NW
FLOW. COULD SEE OCCASIONAL MVFR IN SNOW SHOWERS LATE MON NIGHT AND
TUESDAY. EXPECT VFR TUES NIGHT THRU THUR. MVFR DEVELOPS THURS
NIGHT WITH IFR/LIFR IN SNOW FRI.

&&

.MARINE...
SHORT TERM...GALE WARNINGS REMAIN IN PLACE. WILL BE ABLE TO GO TO
SCAS AT SOME POINT THIS EVENING. AT THAT POINT...A GALE WATCH MAY
BE LIKELY FOR LATE MONDAY NIGHT OR TUESDAY WITH VERY STRONG NW
WINDS DEVELOPING.

LONG TERM...GALE LIKELY MON NIGHT THRU TUES NIGHT WITH STRONG
COLD AIR ADVECTION. SCA LIKELY FOR WED FOR WINDS AND SEAS. WINDS
INCREASE FRI AND WILL LIKEY REACH GALE FORCE.

&&

.HYDROLOGY...
SEE NEAR TERM SECTION ABOVE.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM MONDAY AFTERNOON THROUGH LATE MONDAY
     NIGHT FOR MEZ008-009-013-014.
NH...NONE.
MARINE...GALE WARNING UNTIL 6 PM EST THIS EVENING FOR ANZ150>154.

&&
Hazardous weather outlook, Dec 27, 3:12 PM EST, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
312 PM EST SUN DEC 27 2009

MEZ007-012-018>028-NHZ001>010-013-014-282015-
NORTHERN OXFORD-SOUTHERN OXFORD-INTERIOR YORK-INTERIOR CUMBERLAND-
ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-
SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
312 PM EST SUN DEC 27 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ008-009-013-014-282015-
NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN-
SOUTHERN SOMERSET-
312 PM EST SUN DEC 27 2009

...WINTER STORM WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE
MONDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-282015-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
312 PM EST SUN DEC 27 2009

...GALE WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 27, 2:11 PM EST, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
211 PM EST SUN DEC 27 2009

MEZ023>028-272215-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-
COASTAL WALDO-
INCLUDING THE CITIES OF...BIDDEFORD...SACO...OLD ORCHARD BEACH...
KITTERY...PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...
TOPSHAM...BOOTHBAY HARBOR...WISCASSET...WALDOBORO...CAMDEN...
ROCKLAND...THOMASTON...BELFAST...LINCOLNVILLE
207 PM EST SUN DEC 27 2009

...GUSTY WINDS FOR COASTAL MAINE THIS AFTERNOON...

SOUTHEAST WINDS OF 20 TO 25 MPH HAVE BEEN OBSERVED ACROSS COASTAL
MAINE WITH GUSTS UPWARDS OF 35 MPH. MOTORISTS SHOULD EXERCISE
CAUTION WHEN DRIVING ALONG THE COAST THIS AFTERNOON...ESPECIALLY
HIGHER PROFILE VEHICLES DRIVING ACROSS ELEVATED ROADWAYS AND
BRIDGES. EXPECT GUSTY WINDS OF 30-35 MPH TO DIMINISH FROM SOUTH TO
NORTH LATER THIS AFTERNOON.

DAG

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 28, 3:36 AM ESTWinter Weather AdvisoryGYXCarroll, Coos, Grafton22 hr

Nearby

River Flood Warnings in New Hampshire, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.